# SDR COMA0160701

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 4,927 hours, 5,115 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5741. DURING APPROACH INTO TRI RECEIVED A FLAP FAIL CAUTION MESSAGE AT 22 DEGREES FLAP POSITION.REMOVED CONNECTOR B2CE ON FLAP POWER DDRIVE UNTI, CLEANED AND REINSTALLED.
